# SDR REXA2017040100489

- Difficulty date: April 1, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 7,435 hours, 5,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER AT THE A/C BELLY HAS CORROSION BETWEEN FRAMES 310 THRU 295 AND STR 26L AND 26R, IN THE FWD E & E BAY. REMOVED AND REPLACED ANTENNA DOUBLER BETWEEN FRAME 310-295 STG 26L-26R IAW SRM 51-42-06 AND 51-42-21.
